Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 19, 2015, 5:33 AM CDT for 4 counties in Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:33 AM CDT (10:33 UTC)
- Expired
- Jun 19, 2015, 11:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:30 AM CDT | HEAVY RAIN 1.19 | Flora, IL | 24 HOUR TOTAL |
| Jun 19, 6:30 AM CDT | HEAVY RAIN 1.42 | 1 S Flora, IL | 24 HOUR TOTAL |
| Jun 19, 7:00 AM CDT | HEAVY RAIN 2.11 | Ste. Marie, IL | 12 HOUR TOTAL |
| Jun 19, 7:45 AM CDT | HEAVY RAIN 2.58 | Newton, IL | 18 HOUR TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WGUS53 KILX 191033
FFWILX
ILC025-049-079-159-191630-
/O.NEW.KILX.FF.W.0030.150619T1033Z-150619T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
533 AM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN RICHLAND COUNTY IN SOUTHEASTERN ILLINOIS...
SOUTHEASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
* UNTIL 1130 AM CDT
* AT 532 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORA...NEWTON...LOUISVILLE...CLAY CITY...NOBLE...XENIA...BIBLE
GROVE...STE. MARIE...WILLOW HILL...WEST LIBERTY...INGRAHAM...
DUNDAS...OLNEY NOBLE AIRPORT...HUNT CITY...IOLA...SAILOR SPRINGS...
SAM PARR STATE PARK...BOGOTA...HORD AND NEWTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3889 8867 3911 8795 3885 8794 3861 8835
3861 8868
$$
BAK1 follow-up statement
277
WGUS73 KILX 191630
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT FRI JUN 19 2015
ILC025-049-079-159-191639-
/O.EXP.KILX.FF.W.0030.000000T0000Z-150619T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-EFFINGHAM-CLAY-JASPER-
1130 AM CDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN RICHLAND...SOUTHEASTERN
EFFINGHAM...CLAY AND JASPER COUNTIES WILL EXPIRE AT 1130 AM CDT...
THE HEAVY RAIN HAS SHIFTED NORTH OF THIS AREA...AND FLOODING IS NO
LONGER EXPECTED TO POSE AN IMMEDIATE THREAT. PLEASE CONTINUE TO HEED
ALL ROAD CLOSURES. A FLASH FLOOD WATCH CONTINUES THROUGH TONIGHT.
MORE SHOWERS AND THUNDERSTORMS WITH POSSIBLE HEAVY RAINS WILL MOVE
INTO SOUTHEAST ILLINOIS DURING THE AFTERNOON AND FLOODING COULD
REDEVELOP AGAIN.
LAT...LON 3889 8867 3911 8795 3885 8794 3861 8835
3861 8868
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:11 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 19, 3:11 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 311 AM CDT FRI JUN 19 2015 .SHORT TERM...(TODAY) ISSUED AT 311 AM CDT FRI JUN 19 2015 07Z/2AM SURFACE ANALYSIS SHOWS COLD FRONT STRETCHING FROM NORTHERN INDIANA TO CENTRAL MISSOURI...GENERALLY ALONG A KANKAKEE...TO BLOOMINGTON...TO QUINCY LINE. MEANWHILE...REMNANTS OF TROPICAL STORM BILL ARE CURRENTLY CENTERED OVER NORTHWEST ARKANSAS. COLD FRONT SINKING SLOWLY SOUTHWARD WILL TEND TO SHUNT BILL TO THE NORTHEAST TODAY AND TONIGHT. 00Z JUNE 19 MODELS ARE IN VERY GOOD AGREEMENT CONCERNING THE TRACK OF THE SYSTEM FROM THE OZARKS THIS MORNING TO FAR SOUTHERN INDIANA BY SATURDAY. WITH THIS PARTICULAR TRACK...AREAS ALONG/SOUTH OF I-70 WILL BE FAVORED FOR THE HEAVIEST RAINFALL TODAY. WILL HOWEVER NEED TO KEEP AN EYE ON RADAR IMAGERY...AS A BAND OF RAIN FURTHER FROM THE CENTER OF THE LOW COULD POTENTIALLY COME NORTHWARD INTO CENTRAL ILLINOIS AND ESSENTIALLY STALL AS THE SYSTEM PIVOTS NORTHEASTWARD. AT THIS POINT...NO MODEL SOLUTION SUPPORTS THIS...ALTHOUGH THE CURRENT RADAR MOSAIC SHOWING A SOLID RAIN BAND ACROSS CENTRAL MISSOURI CERTAINLY SUGGESTS IT. ITS DIFFICULT TO PINPOINT EXACTLY WHERE THE RAIN BAND WILL EVENTUALLY END UP...BUT BASED ON THE TRACK OF THE LOW...THINK IT WILL BE NEAR OR JUST SOUTH OF THE I-72 CORRIDOR. HAVE THEREFORE GONE WITH LIKELY TO CATEGORICAL POPS FROM I-72 SOUTHWARD. FURTHER NORTH...HAVE GONE WITH A DRY FORECAST NORTH OF A CANTON TO BLOOMINGTON LINE. && .LONG TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 311 AM CDT FRI JUN 19 2015 RAIN WILL CONTINUE ALONG/SOUTHEAST OF A CHAMPAIGN TO SPRINGFIELD LINE THIS EVENING...THEN WILL SLOWLY PULL EASTWARD AS LOW PRESSURE TRACKS INTO THE OHIO RIVER VALLEY. ALL MODEL SOLUTIONS ARE NOW SHOWING A MORE COMPACT AREA OF PRECIP WITH THE LOW AND ALL SHIFT IT EASTWARD INTO INDIANA/KENTUCKY BY 18Z SATURDAY. AS A RESULT...WILL ONLY CARRY A LOW CHANCE POP ACROSS THE FAR SOUTHEAST CWA SATURDAY MORNING...FOLLOWED BY HOT AND DRY CONDITIONS EVERYWHERE SATURDAY AFTERNOON. NEXT COLD FRONT WILL APPROACH FROM THE NORTHWEST SATURDAY NIGHT...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS AS IT ENCOUNTERS THE MOIST AIRMASS ACROSS THE REGION. MODEL CONSENSUS TAKES THE FRONT TO NEAR I-55 BY 12Z SUN...SO HAVE OPTED TO KEEP THE SE CWA DRY THROUGH SATURDAY NIGHT. AFTER THAT...BOUNDARY WILL REMAIN IN THE VICINITY THROUGH MIDWEEK AS UPPER-LEVEL RIDGING SLOWLY BUILDS ACROSS THE REGION. MODELS ARE STILL STRUGGLING WITH THE EXACT STRENGTH OF THE RIDGE...BUT IT APPEARS LIKELY THAT IT WILL NEVER BECOME STRONG ENOUGH TO PUSH THE FRONT COMPLETELY OUT OF THE AREA. THIS WILL MEAN A CONTINUATION OF AT LEAST LOW CHANCE POPS SUNDAY THROUGH TUESDAY. WEDNESDAY STILL LOOKS LIKE A RELATIVELY DRY DAY AS THE RIDGE REACHES ITS MAXIMUM STRENGTH BEFORE GRADUALLY BREAKING DOWN BY THE END OF THE WEEK. MAIN WEATHER STORY IN THE EXTENDED WILL BE THE HEAT AND HUMIDITY...AS HIGH TEMPS REACH THE UPPER 80S/LOWER 90S AND DEWPOINTS RISE WELL INTO THE 70S NEXT WEEK. THERE ARE HOWEVER SIGNS THAT THE RIDGE WILL WEAKEN AND A COLD FRONT WILL PASS THROUGH ILLINOIS BY THE END OF THE WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1142 PM CDT THU JUN 18 2015 SUSTAINED FORCING FOR PRECIP WILL EXIST AHEAD OF THE REMNANTS OF BILL ACROSS OUR SOUTHEAST AREA S OF I-72 THROUGH SATURDAY MORNING. PERIODIC RAIN CHANCES WILL CONTINUE FOR THE SOUTHERN TERMINALS OF SPI, DEC AND POSSIBLY CMI. PIA AND BMI HAVE A GOOD CHANCE OF REMAINING DRY OVER THE NEXT 24 HOURS, AS THEY RESIDE NORTH OF THE STATIONARY FRONTAL BOUNDARY. INITIAL CONCERNS OVERNIGHT WILL BE CEILINGS DROPPING TO IFR BELOW 1K FEET, AND POTENTIAL FOR SOME FOG. WE DON'T EXPECT WIDESPREAD DENSE FOG DUE TO A BLANKET OF CLOUDS, BUT MVFR FOG LOOKS LIKELY BASED ON THE SATURATED BOUNDARY LAYER AND LIGHT WINDS ALREADY IN PLACE. IFR CEILINGS COULD LINGER THROUGH MID MORNING, BUT THEN SHOULD LIFT TO MVFR AS VIS IMPROVES ABOVE MVFR AS WELL. PRECIP CHANCES ARE FORECAST TO DIMINISH SLIGHTLY FRIDAY EVENING, SO WE DID NOT MENTION ANY RAIN AFTER 00Z/7PM. WINDS HAVE BECOME EAST AT ALL BUT CMI, WHERE WINDS WENT SOUTHEAST UNDER THE FRONTAL BOUNDARY. THE FRONT IS PROJECTED TO REMAIN IN PLACE THROUGH THE DAY TOMORROW, SO WIND DIRECTIONS WILL NOT CHANGE MUCH FROM TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ066>068-071>073. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SHIMON
Hazardous weather outlook, Jun 18, 3:33 PM CDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT THU JUN 18 2015 ILZ027>031-036>038-040>043-047>051-191100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 333 PM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS AREAS ALONG AND SOUTHEAST OF THE ILLINOIS RIVER THIS AFTERNOON INTO TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED THROUGH TONIGHT...A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...ESPECIALLY THIS AFTERNOON INTO EARLY THIS EVENING. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER...WHILE MINOR FLOODING CONTINUES ALONG THE SANGAMON AND SPOON RIVERS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK. A FEW OF THE STORMS SATURDAY NIGHT MAY APPROACH SEVERE LIMITS IN AREAS ALONG AND NORTH OF I-74. OTHERWISE...THE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS WILL BE CAPABLE OF PRODUCING ISOLATED STRONG WIND GUSTS...ALONG WITH TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS AND RAINFALL AMOUNTS IN EXCESS OF 1 INCH...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. ILZ044>046-052>057-061>063-191100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON- MOULTRIE-PIATT-SHELBY-VERMILION- 333 PM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO OCCUR THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS EVENING UNTIL SUNSET WITH PRODUCE LOCALLY HEAVY RAINS...GUSTY WINDS AND FREQUENT LIGHTNING. MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON...WABASH AND LITTLE WABASH BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO THE MIDDLE OF NEXT WEEK. A FEW OF THE STORMS DURING THE AFTERNOON AND EVENING HOURS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS... ALONG WITH TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS AND RAINFALL AMOUNTS IN EXCESS OF 1 INCH...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. ILZ066>068-071>073-191100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 333 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR FROM THIS AFTERNOON INTO TONIGHT ACROSS SOUTHEAST ILLINOIS. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES IN LESS THAN AN HOUR IS POSSIBLE WITH THESE THUNDERSTORMS ALONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ON FRIDAY INTO SATURDAY MORNING...WITH THE REMNANTS OF BILL EXPECTED TO TRACK SOUTH OF THE AREA...SO WILL THE EXCESSIVE RAINFALL TOTALS ASSOCIATED WITH THE SYSTEM. HOWEVER...IN OUR AREA...WE COULD EASILY SEE FROM 2 INCHES TO 2.5 INCHES BY THE TIME THE SYSTEM SHIFTS OFF TO OUR EAST SATURDAY AFTERNOON ENHANCING THE THREAT FOR LOCALIZED FLASH FLOODING AND RIVER FLOODING. PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY AND ISOLATED TO SCATTERED THUNDERSTORMS WILL STILL LINGER THROUGH MUCH OF NEXT WORK WEEK. A FEW OF THE STORMS DURING THE AFTERNOON AND EARLY EVENING HOURS MAY PRODUCE STRONG WIND GUSTS...HOWEVER... THE GREATER THREAT WILL BE WITH THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS AND RAINFALL AMOUNTS IN EXCESS OF 1 INCH...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. 07
In the hours before
Local storm report, Jun 18, 11:59 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/18/2015 M1.50 INCH TAZEWELL IL CO-OP OBSERVER
MOST OF THE RAIN FELL OVER THE PAST 45 MINUTES
0700 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
06/18/2015 M1.34 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0825 PM HEAVY RAIN 5 N LOUISVILLE 38.84N 88.51W
06/18/2015 M1.51 INCH CLAY IL COCORAHS
RAINFALL SINCE 7 AM...HEAVY RAIN STILL FALLING
&&
EJLLocal storm report, Jun 19, 5:21 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
521 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HEAVY RAIN 1 S ALLENVILLE 39.54N 88.54W
06/19/2015 M4.50 INCH MOULTRIE IL TRAINED SPOTTER
OVERNIGHT RAINFALL. 2-DAY TOTAL 6.10.
&&
25Local storm report, Jun 19, 5:23 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
523 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 1 S ALLENVILLE 39.54N 88.54W
06/19/2015 MOULTRIE IL TRAINED SPOTTER
WATER OVER ROADS
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:47 PM CDT | Flash Flood Warning | ILX | Clay | 4 hr |
| Jun 19, 5:26 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Shelby | 6 hr |
| Jun 19, 6:32 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more | 12 hr |
| Jun 19, 10:01 AM CDT | River Flood Warning | ILX | Lawrence | 18 days |
| Jun 19, 11:34 AM CDT | Areal Flood Advisory | ILX | Coles, Moultrie, Shelby | 6 hr |
| Jun 19, 11:42 AM CDT | Areal Flood Warning | ILX | Coles, Moultrie, Shelby | 12 hr |
| Jun 19, 1:37 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper, Lawrence, Richland | 5 hr |
| Jun 19, 4:45 PM CDT | Tornado Warning | ILX | Clay, Jasper, Richland | 45 min |
| Jun 19, 5:13 PM CDT | Tornado Warning | ILX | Jasper, Richland | 47 min |
| Jun 19, 6:27 PM CDT | Areal Flood Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 5 more | 15 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.